Open Access
Translator Disclaimer
2014 Solvability for a Coupled System of Fractional Integrodifferential Equations with m -Point Boundary Conditions on the Half-Line
Payam Nasertayoob, S. Mansour Vaezpour, Dumitru Baleanu
Abstr. Appl. Anal. 2014(SI61): 1-7 (2014). DOI: 10.1155/2014/297314

Abstract

The aim of this paper is to study the solvability for a coupled system of fractional integrodifferential equations with multipoint fractional boundary value problems on the half-line. An example is given to demonstrate the validity of our assumptions.

Citation

Download Citation

Payam Nasertayoob. S. Mansour Vaezpour. Dumitru Baleanu. "Solvability for a Coupled System of Fractional Integrodifferential Equations with m -Point Boundary Conditions on the Half-Line." Abstr. Appl. Anal. 2014 (SI61) 1 - 7, 2014. https://doi.org/10.1155/2014/297314

Information

Published: 2014
First available in Project Euclid: 2 October 2014

zbMATH: 07022112
MathSciNet: MR3246327
Digital Object Identifier: 10.1155/2014/297314

Rights: Copyright © 2014 Hindawi

JOURNAL ARTICLE
7 PAGES


SHARE
Vol.2014 • No. SI61 • 2014
Back to Top